Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    MONKEYNUTTZ's Avatar
    MONKEYNUTTZ is offline Junior Member
    Join Date
    Jan 2002
    Location
    check your closet
    Posts
    117

    Is this my liver telling me to stop??

    I smell amonia when i take in deep breaths... its not my sweat i smell ... i just smell amonia
    is this my liver crying for help??? im freakin nervous

  2. #2
    XBiker's Avatar
    XBiker is offline Retired Vet
    Join Date
    Aug 2001
    Location
    Over there.
    Posts
    1,391

    Re: Is this my liver telling me to stop??

    Originally posted by MONKEYNUTTZ
    I smell amonia when i take in deep breaths... its not my sweat i smell ... i just smell amonia
    is this my liver crying for help??? im freakin nervous
    If you get stabbing pains on your right, mid-abdomen, your liver is telling you something.

    You didn't mop your floor this evening, did you?

    What 17AA's are you on right now?

  3. #3
    MONKEYNUTTZ's Avatar
    MONKEYNUTTZ is offline Junior Member
    Join Date
    Jan 2002
    Location
    check your closet
    Posts
    117
    No i havent moped the floor.... thats what i first thought 3 weeks ago, but i continue to smell it when i take a deep breath.
    my cycle is -
    sus500mgs
    eq 600mgs
    winny eod

  4. #4
    MONKEYNUTTZ's Avatar
    MONKEYNUTTZ is offline Junior Member
    Join Date
    Jan 2002
    Location
    check your closet
    Posts
    117
    Oh ya i take 600mgs of milk thistle every day

  5. #5
    ravaz is offline Associate Member
    Join Date
    Aug 2001
    Location
    Raleigh, NC
    Posts
    175
    Up the Milk Thistle to 1000mg ed and add some cranberry. I had a sharp pain for a few days when I was taking 50mg dbol ed, it got better on the milk thistle and cranberry

  6. #6
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Monkey I have news for you: If your taking Winny for 14 weeks, all the milkthissle in the world isn't gonna help you. I hope you took my advice and stopped. It sounds like you were hitting it pretty hard anyway. With the dosages you said u were taking in early post's, and your stats, you should look good enough for cancun already.
    Be safe bro.

    M

  7. #7
    MONKEYNUTTZ's Avatar
    MONKEYNUTTZ is offline Junior Member
    Join Date
    Jan 2002
    Location
    check your closet
    Posts
    117
    Thank MBaraso i did stop the winny. But what do you think about this freakin amonia smell ????
    Im just gonna up the eq dose to 800mgs what do you think will that make a difference form 600mgs...??

  8. #8
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    I dunno about the amonia smell. I never heard of that before.
    Maybe you should email a vet or a mod.
    As far as the Eq: You could up the dosage if you want.

    M

  9. #9
    Txlonghorns's Avatar
    Txlonghorns is offline New Member
    Join Date
    Jan 2002
    Location
    Conroe, Tx
    Posts
    44
    amonia smell is a common occurence when the body reaches a state of ketoacidosis. The breath will commonly smell "fruity" or "amonia-esque" run a search on ketoacidosis. Its too much info. to post on here. But I had patient with this 2 weeks ago, and judging by what you are saying and the fact im sure you work out like a madman I would not rule this out.

  10. #10
    Out_A_Bounz's Avatar
    Out_A_Bounz is offline New Member
    Join Date
    Dec 2001
    Location
    T.O.
    Posts
    43
    shit! i got one of those pains today!

    more milk thistle!!!!!!!!!!

  11. #11
    RUSSIANBEAR is offline Member
    Join Date
    Nov 2001
    Posts
    525
    Playa i would not risk it. Obviously something aint right and your body is telling you so. 17aa orals are really harsh on your system get off for a while but continue taking milk thisle at 1000mg along with cranberry extract for an extra week and drink plenty of water to wash it all out of you. I usually get a pain in my lowwer back and thats when i discontinue the use of orals.

  12. #12
    CYCLEON Guest
    more milk thistle is good, cranberry is a kidney flusher - the injectables have nothing to do with either of them, the winny isnt that harsh unles you are taking over 100mg ED - what are your eating habits like? your kidney/liver will talk to you with stabing pains and darkly colored piss - not bad breath. drink that water tho

  13. #13
    MONKEYNUTTZ's Avatar
    MONKEYNUTTZ is offline Junior Member
    Join Date
    Jan 2002
    Location
    check your closet
    Posts
    117
    Im not taking any orals, Just injectables....
    But now im worried about this diabetes thing....
    Im going to the doc first thin gin the :am
    has anyone else heard of smelling amonia and getting light headed after eating protien???

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •